| Model Number |
CCU, ARTHREX SYNERGYUHD4, MATRIX |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3200-0020 ccu was having connectivity issues; it would disconnect while in use and would only connect upon restarting.Also, the camera head buttons are losing functionality and have become unresponsive in the middle of a case, and then would have to have the images taken from the tablet.This was discovered during an unspecified procedure, with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(device not returned) the most likely cause for the reported event is a failing motherboard.